Volume 13, issue 2 (2013)

Recent Issues

Volume 14
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Group completion and units in $\mathcal{I}\mkern -1mu$–spaces
625

Steffen Sagave and Christian Schlichtkrull

The mod 2 homology of infinite loopspaces
687

Nicholas J Kuhn and Jason B McCarty

The $\mathbb{G}_m$–equivariant motivic cohomology of Stiefel varieties
747

Ben Williams

On the autonomous metric on the group of area-preserving diffeomorphisms of the $2$–disc
795

Michael Brandenbursky and Jarek Kędra

The three smallest compact arithmetic hyperbolic $5$–orbifolds
817

Vincent Emery and Ruth Kellerhals

An étalé space construction for stacks
831

David Carchedi

Amenable category of three–manifolds
905

José Carlos Gómez-Larrañaga, Francisco González-Acuña and Wolfgang Heil

The link volume of $3$–manifolds
927

Yo’av Rieck and Yasushi Yamashita

Model categories for orthogonal calculus
959

David Barnes and Peter Oman

Cofinite hyperbolic Coxeter groups, minimal growth rate and Pisot numbers
1001

Ruth Kellerhals

Topological complexity of motion planning in projective product spaces
1027

Jesús González, Mark Grant, Enrique Torres-Giese and Miguel Xicoténcatl

A streamlined proof of Goodwillie's $n$–excisive approximation
1049

Charles Rezk

Unstable splittings for real spectra
1053

Nitu Kitchloo and W Stephen Wilson

On the geometric realization and subdivisions of dihedral sets
1071

Sho Saito

On the construction of functorial factorizations for model categories
1089

Tobias Barthel and Emily Riehl

Bridge number and tangle products
1125

Ryan Blair

Nonseparating spheres and twisted Heegaard Floer homology
1143

Yi Ni

Cosimplicial models for the limit of the Goodwillie tower
1161

Rosona Eldred

Homology of moduli spaces of linkages in high-dimensional Euclidean space
1183

Dirk Schütz

The Künneth Theorem in equivariant $K$–theory for actions of a cyclic group of order $2$
1225

Jonathan Rosenberg

Publication of this issue is now complete.